# SDR HALA20241230389

- Difficulty date: December 28, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 38,724 hours, 6,126 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 38,213 hours, 6,126 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS -AFTER T.O ECAM AIR ENG2 BLEED FAULT RESET PER MOC. RESET SUCCESSFUL. REPLACED PRV ON THE #2 ENG PER AMM 36-11-52. OPS/ LEAK CHK OK.
